# SDR FDEA201503201035

- Difficulty date: March 20, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 774 hours, 16,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: ADA3462505
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 CABIN DOOR HAS 2 EACH BROKEN STOP BRACKETS & 3 OTHER BRACKETS ARE CRACKED.  R & R L3 DOOR IAW AMM 52-12-12-4.
